# SDR VTZA97059

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6381 - IAD-CMH - DURING CRUISE FLIGHT, MADE AN UNSCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLIGHT OFFICERS ADI GYRO FLAG ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
